# SDR GLBA2013103000345

- Difficulty date: October 30, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 47,821 hours, 50,008 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Ground Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE INDICATION,  ODOR AS WELL AS VISUAL, TURNED OFF RECIRCULATION AND GASPERS, TURNED OFF BOTH PACKS IAW CHECKLIST AND SMOKE CLEARED.  R & R LT GROUND COOLING FAN IAW 21-51-03, OPS CHECKED GOOD.
